# SDR SWAA2015052640029

- Difficulty date: May 17, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 61,254 hours, 48,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT FWD LOWER CORNER SKIN CRACKED BETWEEN BS 967 - 951, STRINGER 17L.  REPAIRED SKIN IAW SRM & EA.
